Ibuprofen Capsules

Drugspedia.net

|Ibuprofen Capsules

Drugs search, click the first letter of a drug name: | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9

   


Ibuprofen Capsules


Generic Name: Ibuprofen Capsules (Nonprescription Strength) (EYE-bue-PROE-fen)
Brand Name: Advil Liqui-Gels

Ibuprofen Capsules is a nonsteroidal anti-inflammatory drug (NSAID). It may cause an increased risk of serious and sometimes fatal heart and blood vessel problems (eg, heart attack, stroke). The risk may be greater if you already have heart problems or if you take Ibuprofen Capsules for a long time. Do not use Ibuprofen Capsules right before or after bypass heart surgery.

Ibuprofen Capsules may cause an increased risk of serious and sometimes fatal stomach ulcers and bleeding. Elderly patients may be at greater risk. This may occur without warning signs.


Ibuprofen Capsules is used for:

Treating minor aches and pains caused by the common cold, headaches, toothaches, back or muscle aches, menstrual cramps, or arthritis. It may be used to reduce fever. It may also be used for other conditions as determined by your doctor.

Ibuprofen Capsules is an NSAID. Exactly how it works is not known. It may block certain substances in the body that are linked to inflammation. NSAIDs treat the symptoms of pain and inflammation. They do not treat the disease that causes those symptoms.

Do NOT use Ibuprofen Capsules if:

  • you are allergic to any ingredient in Ibuprofen Capsules
  • you have had a severe allergic reaction (eg, severe rash, hives, trouble breathing, growths in the nose, dizziness) to aspirin or an NSAID (eg, ibuprofen, celecoxib)
  • you have recently had or will be having bypass heart surgery
  • you are in the last 3 months of pregnancy

Contact your doctor or health care provider right away if any of these apply to you.

Before using Ibuprofen Capsules:

Some medical conditions may interact with Ibuprofen Capsules. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal product, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have a history of kidney or liver disease, diabetes, or stomach or bowel problems (eg, bleeding, perforation, ulcers, persistent or returning stomach pain or heartburn)
  • if you have a history of swelling or fluid buildup, lupus, asthma, growths in the nose (nasal polyps), or mouth inflammation
  • if you have high blood pressure, blood disorders, bleeding or clotting problems, heart problems (eg, heart failure), or blood vessel disease, or if you are at risk for any of these diseases
  • if you are dehydrated or have low fluid volume (eg, caused by diarrhea, vomiting, not drinking fluids)
  • if you have poor health or low blood sodium levels, are or on a low potassium diet, you drink alcohol, or you have a history of alcohol abuse

Some MEDICINES MAY INTERACT with Ibuprofen Capsules. Tell your health care provider if you are taking any other medicines, especially any of the following:

  • Anticoagulants (eg, warfarin), aspirin, corticosteroids (eg, prednisone), heparin, or selective serotonin reuptake inhibitors (SSRIs) (eg, fluoxetine) because the risk of stomach bleeding may be increased
  • Probenecid because it may increase the risk of Ibuprofen Capsules"s side effects
  • Cyclosporine, lithium, methotrexate, or quinolones (eg, ciprofloxacin) because the risk of their side effects may be increased by Ibuprofen Capsules
  • Angiotensin-converting enzyme (ACE) inhibitors (eg, enalapril) or diuretics (eg, furosemide, hydrochlorothiazide) because their effectiveness may be decreased by Ibuprofen Capsules

This may not be a complete list of all interactions that may occur. Ask your health care provider if Ibuprofen Capsules may interact with other medicines that you take. Check with your health care provider before you start, stop, or change the dose of any medicine.

How to use Ibuprofen Capsules:

Use Ibuprofen Capsules as directed by your doctor. Check the label on the medicine for exact dosing instructions.

  • Ibuprofen Capsules comes with an extra patient information sheet called a Medication Guide. Read it carefully. Read it again each time you get Ibuprofen Capsules refilled.
  • Take Ibuprofen Capsules by mouth with or without food. It may be taken with food if it upsets your stomach. Taking it with food may not lower the risk of stomach or bowel problems (eg, bleeding, ulcers). Talk with your doctor or pharmacist if you have persistent stomach upset.
  • Swallow Ibuprofen Capsules whole. Do not break, crush, or chew before swallowing.
  • Take Ibuprofen Capsules with a full glass of water (8 oz/240 mL) as directed by your doctor.
  • If you miss a dose of Ibuprofen Capsules and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose. Go back to your regular dosing schedule. Do not take 2 doses at once.

Ask your health care provider any questions you may have about the proper use of Ibuprofen Capsules.

Important safety information:

  • Ibuprofen Capsules may cause dizziness or drowsiness. These effects may be worse if you take it with alcohol or certain medicines. Use Ibuprofen Capsules with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.
  • Serious stomach ulcers or bleeding can occur with the use of Ibuprofen Capsules. Taking it in high doses or for a long time, smoking, or drinking alcohol increases the risk of these side effects. Taking Ibuprofen Capsules with food will NOT reduce the risk of these effects. Contact your doctor or emergency room at once if you develop severe stomach or back pain; black, tarry stools; vomit that looks like blood or coffee grounds; or unusual weight gain or swelling.
  • Talk to your doctor before you take Ibuprofen Capsules if you drink more than 3 drinks with alcohol per day.
  • Do NOT take more than the recommended dose or use for longer than 10 days for pain or 2 days for sore throat without checking with your doctor.
  • If you have pain that does not get better within 10 days or fever that does not get better within 3 days, check with your doctor. If your symptoms get worse or if you have new symptoms, check with your doctor.
  • Check with your doctor if you have a severe or persistent sore throat. Check with your doctor if you have a sore throat with fever, headache, nausea, and vomiting.
  • Ibuprofen Capsules has ibuprofen in it. Before you start any new medicine, check the label to see if it has ibuprofen in it too. If it does or if you are not sure, check with your doctor or pharmacist.
  • Ibuprofen Capsules has potassium in it. If you are on a low potassium diet, or you take medicines that are affected by potassium, check with your doctor before you take Ibuprofen Capsules.
  • Do not take aspirin while you are using Ibuprofen Capsules unless your doctor tells you to.
  • Use Ibuprofen Capsules with caution in the ELDERLY; they may be more sensitive to its effects, including stomach bleeding and kidney problems.
  • Different brands of Ibuprofen Capsules may have different dosing instructions for CHILDREN. Follow the dosing instructions on the package labeling. If your doctor has given you instructions, follow those. If you are unsure of the dose to give a child, check with your doctor or pharmacist.
  • PREGNANCY and BREAST-FEEDING: Ibuprofen Capsules may cause harm to the fetus. Do not take it during the last 3 months of pregnancy. If you think you may be pregnant, contact your doctor. You will need to discuss the benefits and risks of taking Ibuprofen Capsules while you are pregnant. It is not known if Ibuprofen Capsules is found in breast milk. Do not breast-feed while taking Ibuprofen Capsules.

Possible side effects of Ibuprofen Capsules:

All medicines can cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:

Constipation; diarrhea; dizziness; gas; headache; heartburn; nausea; stomach pain or upset.

Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; dark urine; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes; numbness of an arm or leg; one-sided weakness; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe headache or dizziness; severe or persistent stomach pain or nausea; severe vomiting; shortness of breath; stiff neck; sudden or unexplained weight gain; swelling of hands, legs, or feet; unusual bruising or bleeding; unusual joint or muscle pain; unusual tiredness or weakness; vision or speech changes; vomit that looks like coffee grounds; yellowing of the skin or eyes.

This is not a complete list of all side effects that may occur. If you have questions or need medical advice about side effects, contact your doctor or health care provider. You may report side effects to the FDA at 1-800-FDA-1088 (1-800-332-1088) or at http://www.fda.gov/medwatch.

If OVERDOSE is suspected:

Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center (http://www.aapcc.org/findyour.htm), or emergency room immediately. Symptoms may include decreased urination; loss of consciousness; seizures; severe dizziness or drowsiness; severe nausea or stomach pain; slow or troubled breathing; unusual bleeding or bruising; vomit that looks like coffee grounds.

Proper storage of Ibuprofen Capsules:

Store Ibuprofen Capsules at room temperature, between 68 and 77 degrees F (20 and 25 degrees C). Avoid temperatures above 104 degrees F (40 degrees C). Store away from heat, moisture, and light. Do not store in the bathroom. Keep Ibuprofen Capsules out of the reach of children and away from pets.

General information:

  • If you have any questions about Ibuprofen Capsules, please talk with your doctor, pharmacist, or other health care provider.
  • Ibuprofen Capsules is to be used only by the patient for whom it is prescribed. Do not share it with other people.
  • If your symptoms do not improve or if they become worse, check with your doctor.

This information is a summary only. It does not contain all information about Ibuprofen Capsules. If you have questions about the medicine you are taking or would like more information, check with your doctor, pharmacist, or other health care provider.

Issue Date: November 1, 2006
Database Edition 06.4.1.002
Copyright © 2006 Wolters Kluwer Health, Inc.




1

ubuprofen capsules, jbuprofen capsules, kbuprofen capsules, obuprofen capsules, 9buprofen capsules, 8buprofen capsules, ivuprofen capsules, inuprofen capsules, ihuprofen capsules, iguprofen capsules, ibyprofen capsules, ibhprofen capsules, ibjprofen capsules, ibiprofen capsules, ib8profen capsules, ib7profen capsules, ibuorofen capsules, ibulrofen capsules, ibu-rofen capsules, ibu0rofen capsules, ibupeofen capsules, ibupdofen capsules, ibupfofen capsules, ibuptofen capsules, ibup5ofen capsules, ibup4ofen capsules, ibuprifen capsules, ibuprkfen capsules, ibuprlfen capsules, ibuprpfen capsules, ibupr0fen capsules, ibupr9fen capsules, ibuproden capsules, ibuprocen capsules, ibuproven capsules, ibuprogen capsules, ibuproten capsules, ibuproren capsules, ibuprofwn capsules, ibuprofsn capsules, ibuprofdn capsules, ibuprofrn capsules, ibuprof4n capsules, ibuprof3n capsules, ibuprofeb capsules, ibuprofem capsules, ibuprofej capsules, ibuprofeh capsules, ibuprofen xapsules, ibuprofen vapsules, ibuprofen fapsules, ibuprofen dapsules, ibuprofen czpsules, ibuprofen cspsules, ibuprofen cwpsules, ibuprofen cqpsules, ibuprofen caosules, ibuprofen calsules, ibuprofen ca-sules, ibuprofen ca0sules, ibuprofen capaules, ibuprofen capzules, ibuprofen capxules, ibuprofen capdules, ibuprofen capeules, ibuprofen capwules, ibuprofen capsyles, ibuprofen capshles, ibuprofen capsjles, ibuprofen capsiles, ibuprofen caps8les, ibuprofen caps7les, ibuprofen capsukes, ibuprofen capsupes, ibuprofen capsuoes, ibuprofen capsulws, ibuprofen capsulss, ibuprofen capsulds, ibuprofen capsulrs, ibuprofen capsul4s, ibuprofen capsul3s, ibuprofen capsulea, ibuprofen capsulez, ibuprofen capsulex, ibuprofen capsuled, ibuprofen capsulee, ibuprofen capsulew, buprofen capsules, iuprofen capsules, ibprofen capsules, iburofen capsules, ibupofen capsules, ibuprfen capsules, ibuproen capsules, ibuprofn capsules, ibuprofe capsules, ibuprofencapsules, ibuprofen apsules, ibuprofen cpsules, ibuprofen casules, ibuprofen capules, ibuprofen capsles, ibuprofen capsues, ibuprofen capsuls, ibuprofen capsule, biuprofen capsules, iubprofen capsules, ibpurofen capsules, iburpofen capsules, ibuporfen capsules, ibuprfoen capsules, ibuproefn capsules, ibuprofne capsules, ibuprofe ncapsules, ibuprofenc apsules, ibuprofen acpsules, ibuprofen cpasules, ibuprofen caspules, ibuprofen capusles, ibuprofen capslues, ibuprofen capsuels, ibuprofen capsulse, iibuprofen capsules, ibbuprofen capsules, ibuuprofen capsules, ibupprofen capsules, ibuprrofen capsules, ibuproofen capsules, ibuproffen capsules, ibuprofeen capsules, ibuprofenn capsules, ibuprofen capsules, ibuprofen ccapsules, ibuprofen caapsules, ibuprofen cappsules, ibuprofen capssules, ibuprofen capsuules, ibuprofen capsulles, ibuprofen capsulees, ibuprofen capsuless, etc.

USA hospitals | Natural mosquito repellent | New 401k contribution limits | PMS | Blue waffles disease | Keratosis pilaris on face tretment


© Copyright by Drugspedia.net 2006-2007. All rights reserved